Groups with Frobenius pairs of conjugate elements
Algebra i logika, Tome 16 (1977) no. 2, pp. 204-212
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{AL_1977_16_2_a4,
author = {A. I. Sozutov},
title = {Groups with {Frobenius} pairs of conjugate elements},
journal = {Algebra i logika},
pages = {204--212},
year = {1977},
volume = {16},
number = {2},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/AL_1977_16_2_a4/}
}
A. I. Sozutov. Groups with Frobenius pairs of conjugate elements. Algebra i logika, Tome 16 (1977) no. 2, pp. 204-212. http://geodesic.mathdoc.fr/item/AL_1977_16_2_a4/